Top
20
Doctor insights on: Bumps On One Calf Symptoms

Share
1

1
Had flu symptoms for five days now have itchy rash on the tops of thighs?

Had flu symptoms for five days now have itchy rash on the tops of thighs?

Infection related: It is not uncommon to develop hive-like rashes in association with viral illness and even strep infections. As the infection resolves or is treated, so will the rash. These rashes are more common in children. The location being the tops of the thighs in curious. Take a photo to show your doctor. Follow the progression and if not better, see dermatologist. ...Read more

2

2
Four welt spots on inner left arm, one starting to blister...what might it be?

Four welt spots on inner left arm, one starting to blister...what might it be?

Blistering: Shingles( herpes zoster) comes to mind unless your arm was exposed to something like poison ivy. Since treatment is available for these entities, get examined by a physician for diagnosis and treatment. ...Read more

3

3
Random red spot on foot - I have two, one on heel and other on front side. They are sore and hurt. Causes?

Random red spot on foot - I have two, one on heel and other on front side. They are sore and hurt. Causes?

Erythema nodosum: The most likely cause of red spots more likely on lower legs but can occur on the human foot is erythema nodosum. These are really a macular (not raised) and are firm under the skin. Consult your local dermatologist. Cortisone is helpful even cortisone injection. ...Read more

4

4
Four welt like spots on inner left arm, one welt now starting to blister---causes?

Four welt like spots on inner left arm, one welt now starting to blister---causes?

Welts: Most common cause would be an allergic response. They also can be cause by systemic diseases and autoimmune diseases. Start with your regular doctor who may then send you to an allergy/immunology doctor. ...Read more

7

7
What can I do for this bump on upper lip & rash on back of calves?

What can I do for this bump on upper lip & rash on back of calves?

Need to identify: what the bump is what is the type of rash on the calves -to recommend treatment. Dermatological evaluation would help with that. ...Read more

8

8
I have white painful / tingling bumps on my lower lip one on the right and one of the left . Are they sun blisters?

I have white painful / tingling bumps on my lower lip one on the right and one of the left . Are they sun blisters?

Multiple causes: Many things can cause bumps on the skin and lip. It is easier to tell what it is by looking at it and knowing the characteristic. Stress and viruses can cause aphthous ulcers that are white and burn/tingle. Cold sores can burst and hurt/tingle and appear white at the bottom of the bottom/ulcer. Infection with pus can appear white and hurt as well. See a doctor. ...Read more

10

10
Female, 29, experienced itchy, red, and shallow, dry bumps with fuzzy boundary on skin. each bump measured about 1cm². Day one, one to two appeared on legs, . Day two, several appeared on legs. arm had 2. Day three, 10-15 appeared on belly and low back,

Female, 29, experienced itchy, red, and shallow, dry bumps with fuzzy boundary on skin. each bump measured about 1cm².  Day one, one to two appeared on legs, . Day two, several appeared on legs. arm had 2. Day three, 10-15 appeared on belly and low back,

Rash is a rash: Short answer is you need to get yourself to a doctor, who can gather pertinent history and visualize this rash then determine the next step. Otherwise it is almost impossible to give a diagnosis with a simple description. hope this helps. This is also what HealthTap doctors do. Pay for the service and get treatment ! :) ...Read more

11

11
Symptoms of shingles. Are they blisters on red spot?

Symptoms of shingles. Are they blisters on red spot?

In a pattern: They are groups of painful blisters on a red base, in a linear distribution from one location on the back or neck, extending around the torso or neck (or face) to the body's midline in front. If there is more than one narrow band of blisters, or if the blisters extend past the midline either in front or in back, it's not shingles. ...Read more

12

12
Small cluster of white/yellow bumps on lower lip. No pain/discomfort. Started as a cluster of red bumps on Saturday, February 14. Cold sore or pimple?

Small cluster of white/yellow bumps on lower lip. No pain/discomfort. Started as a cluster of red bumps on Saturday, February 14. Cold sore or pimple?

Cluster sounds like: herpes, there should be pain, itching or some kind of symptom with the blisters. I would see derm right away to confirm diagnosis and get meds to treat, prevent or shorten course. hope that helps ...Read more

13

13
Dark spots appeared one on side of knee and then spread to arms and torso itchy skin?

Dark spots appeared one on side of knee and then spread to arms and torso itchy skin?

Go to doctor: Unfortunately "dark spots" is extremely ambiguous and is not descriptive in any way, if this rash is spreading please go see your physician. ...Read more

16

16
What are symptoms of pelvic lesions? 29f been having pain in my thigh kmee shin calf and foot on and off for months now. Are all lesions cancerous?

What are symptoms of pelvic lesions? 29f been having pain in my thigh kmee shin calf and foot on and off for months now.  Are all lesions cancerous?

When we say : Lesions it is different than adhesions which is scare tissue. A lesion is a general term, usually for nodes of malignancy, low probability here. Who said you had "lesions?" if someone where to think they found cancer, they would have followed up. I do not think your leg pain related to pelvic organs. Standing a lot? Type of shoes? Start in foot and work up or go down back of leg? Sleeping? ...Read more

17

17
Been taking apo-sulfatrim for four days, developed a rash on neck and weird red spots on roof of mouth, tingling all over body. What should I do?

Been taking apo-sulfatrim for four days, developed a rash on neck and weird red spots on roof of mouth, tingling all over body. What should I do?

Discontinue: Stop taking the medicine. It sounds like you may have an allergy to the medicine. If you continue taking the medicine, there is a chance that you can go into anaphylactic shock. If it is bad enough, death will soon follow. I'd call your doc and let him/her know. You may have allergy to sulfa drugs. ...Read more

See 1 more doctor answer